MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305155
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.This is the 1st complaint for the lot# 5336578 for the same defects or symptoms.There was no documentation of issues for the complaint of batch #5336578 during the production run.No root cause can be determined as no samples were received.
 
Event or Problem Description
It was reported that during use of the bd precisionglide needle that syringe needle broke off of syringe while drawing and was stuck in the vial.The needle broke off in consumers leg and in the vial.From phone call on (b)(6) 2019 16:06:07: consumer called, i updated the contact information.Problem occurred about 3 weeks ago.Consumer also stated that one needle broke off in his leg during injection, he removed it with his fingers, no medical intervention, no injury.Samples were discarded, sending replacement box to the pharmacy.Pharmacist reported on behalf of consumer that syringe needle broke off of syringe while drawing and was stuck in the vial.Occurrence date is unknown, lot # 5336578, product # 305155, exp 1-31-2021.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8433301
Report Number1911916-2019-00283
Device Sequence Number19245224
Product Code FMI
UDI-Device Identifier30382903051558
UDI-Public30382903051558
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Catalogue Number305155
Device Lot Number5336578
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;